MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN
Catalog Number ZVT7-35-80-16-100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Fever (1858)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The practice was notified of a stent migration involving a cook zilver vena stent (ref zvt7-35-80-16-100, g57448, lot c1769829) which was placed by dr (b)(6) on (b)(6) 2021.Surveillance ultrasounds in our office last identified the stent visualized in the common iliac artery (target vessel) on (b)(6) 2022.The patient failed to follow up with our practice after that date.The stent was incidentally found in the heart on or around (b)(6) 2024 during a fever workup the patient underwent at hartford healthcare.Removal was attempted endovascularly but ultimately achieved through open thoracotomy due to adherence to the tricuspid valve, and necessitating a tricuspid valve replacement.To our best knowledge, the patient is alive at this time.**please provide the originator a list of any additional manufacturer questions required for investigation.(b)(4) 24jul2024.Are images of the device or procedure available? did the patient have pre-existing conditions? if yes, please specify: please describe the native state of the vessel (ie was the anatomy tortuous? was the vessel fibrotic?) n/a, tortuous, calcified, fibrotic, other if other, please specify: was a stent previously placed during previous procedures? was the device used percutaneously? where on the patient was the percutaneous access site? was the access site jugular or femoral? n/a, jugular, femoral other if other, please specify: what disease pathology was being treated? may thurner, acute or chronic obstruction, restenosis, other? if other, please specify the following information has been requested & received via email on 15aug2024.(b)(4) 15aug2024 the investigation team has asked if you can confirm where the device was initially placed? it was deployed in the right common iliac vein.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key20034341
Report Number3005580113-2024-00051
Device Sequence Number19582735
Product Code QAN
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)231020(10)C1769829
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
Report Date (Section F) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC1769829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2024
Event Location Hospital
Date Report to Manufacturer07/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown
Date Report Sent to FDA08/21/2024